# SDR AMWA80797

- Difficulty date: November 19, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 19,542 hours, 35,772 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 1293640693
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION FOR LANDING INTO PIT, CREW NOTED NOSE GEAR ANNUNCIATOR DID NOT SHOW GEAR DOWN AND LOCKED. CREW C/W EMERGENCY CHECKLIST AND DECLAIRED AN EMERGENCY. THE AIRCRAFT LANDED SAFELY INTO PIT WITH NO FURTHER INCIDENTS. MAINTENANCE WAS CALLED AND REMOVED AND REPLACED ANNUNICATOR ASSY.
